# SDR AALA20180220015

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug MD 83
- Aircraft serial: 53617
- Aircraft time: 51,822 hours, 26,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONS CHECKS FAILED ABOVE LIGHT AFT, FLIGHT ATTENDANT SEAT AND FAILED COMPLETELY, OVERHEAD EMERGENCY LIGHTS INOPERABLE . MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY B5-28 PER MM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
